# SDR ASAA2019072930245

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 45,323 hours, 13,445 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC FAIL AND VTK FLAG UPON LANDING OF F/O SIDE. GROUNDED - YES. PERFORMED FIM 22-11 TASK 812. NO FAULTS FAULTS AFTER TEST,BITE CK. PER STEP D SUB TASK [B] AN INTERMITTENT FAULT OCCURRED & CLEARED. NO FAULTS /FLAGS AFTER FIM 22-11 TASK 812. AIRCRAFT OK FOR SERVICE.
